# SDR 07FDEA01746

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 493215412000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK FROM STA 695 TO 735 LBL28.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK SECTION IAW DC/MD10 SRM 53-70-00 VOL I FIG 1 SHT 1 AND 53-70-00 VOL1 FIG 5 SHT 2 AND 51-21-01 VOL II.
